MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of juduf651 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that complainant received a call directly from attendant of patient where they mentioned that statlock looses its stickness within 8-10 days.It was stated according to them and based on their previous experience statlock last on skin for six months.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a statlock adhesion issue is inconclusive due to non-original product image sample.Two photo samples of a statlock picc plus securement device were provided for evaluation.The first image shows the product packaging without the device being visible.The product information shows lot: juduf651.The second image appears to show the back portion of the statlock packaging.The components are present within the packaging and appears to be sealed.A review of the manufacturing records did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.Since the reported issue could not be observed from the images provided, the complaint could not be confirmed and remains inconclusive at this time.The instructions for use (ifu) state, "statlock stabilization device should be replaced at least every 7 days." a lot history review (lhr) of juduf651 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10518253
Report Number3006260740-2020-03208
Device Sequence Number2555147
Product Code FOX
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUDUF651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1